# SDR AALA2009022800001

- Difficulty date: February 28, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 22,925 hours, 9,683 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MIA - AT TOUCHDOWN LEFT MAIN BRAKES MAXIMUM BREAKING PRIOR TO ANY SPEED REDUCTION.  FOUND NUMBER ONE BRAKE LEAKING HYDRAULIC FLUID.  REPLACED NUMBER ONE BRAKE ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
